Inference for Box–Cox Transformed Threshold GARCH Models with Nuisance Parameters
Article first published online: 20 JUN 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 3, pages 568–589, September 2012
How to Cite
LEE, S. and LEE, T. (2012), Inference for Box–Cox Transformed Threshold GARCH Models with Nuisance Parameters. Scandinavian Journal of Statistics, 39: 568–589. doi: 10.1111/j.1467-9469.2012.00805.x
- Issue published online: 22 AUG 2012
- Article first published online: 20 JUN 2012
- Received October 2009, in final form February 2012
Appendix S1. Proofs of theorem 1 and lemmas 1–10 in appendix B.
|SJOS_805_sm_ProofoftheoremandLemmas1-10.pdf||152K||Supporting info item|
|SJOS_805_sm_ProofoftheoremandLemmas1-10.tex||47K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.